File(s) not publicly available

A New integral inequality approach to delay dependent robust H∞ control

journal contribution
posted on 06.12.2017, 00:00 by Xian-Ming Zhang, M Wu, S Jin-Hua, Qing-Long Han
A design method for robust H∞ control of an uncertain linear system with a time-varying state delay is proposed. First, an integral inequality that we recently obtained is employed to establish a new delay-dependent bounded real lemma for a system with a time-varying delay. The lemma uses neither a model transformation nor a bounding technique for cross terms. Then, the lemma is used in combination with a matrix decomposition method to derive delay-dependent conditions for the existence of robust H∞ control based on linear matrix inequalities. Finally, some numerical examples are giving to demonstrate the validity of the method.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

8

Issue

2

Start Page

153

End Page

160

Number of Pages

8

ISSN

1561-8625

Location

Taiwan

Publisher

Chinese Automatic Control Society

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Business and Informatics; TBA Research Institute; Tokyo University; Zhong nan da xue;

Era Eligible

Yes

Journal

Asian journal of control.

Exports